Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pain killer dilaudid

Premium Questions

Dr. Albana Sejdini MD

-5 times per day some days more. could it be due to having to take too many prescription pain killers while waiting for hardware removal surgery? the pain was unbearable without them. I was on them... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Erion Spaho MD

My husband has a pain pump installed in Sept 2016. His medication in the pump is dilaudid . We have varying answers really the mg of use. Some say 2mg is at the top of the dosage, others say that it should ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Pavan Kumar Gupta MD

trauma. He is in a LOT of pain. Was started on 1mg Dilaudid 4-6 hours, last week changed to 2mg 3-4 hours ... desperate to do something for him, not sure if a hospital will take him or just fill him with... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Muhammad Ali Rauf MD

The Pain dr.has me on hydro codons 10mg x 4hrs 4 a day. Was also put on morphing 20mg x 6hrs. I .... It's begging to not be effective. In the hospital they put me on dilaudid 50mg x 3 hrs it worked well ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Monika Dede MD

the the first two weeks of dilaudid I developed a kidney stone so I had kidney pain for two days and had my ...I had to at all knee replacement I was placed on dilaudid 6 mg every three hours for two... View answer

Answered by : Dr. Monika Dede ( Infectious Diseases Specialist)

Public Forum Discussions

Dr.  Shinas Hussain MD

Does Dilaudid have the same properties as morphine? My mother is currently on Dilaudid at the rest home for pain and is in hospice care. She has always had a bad reaction to morphine, in that it makes ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Pallavi Jain MD

a lot of pain lately and started taking dilaudid about 2 weeks ago and is now vomiting yellow bile once in awhile. Is this a side effect of dilaudid or do you think the cancer has spread?? Thank you... View answer

Answered by : Dr. Pallavi Jain ( General & Family Physician)
Dr. Maninder MD

sometimes of pain they have prn for dilaudid but as soon as we give him that he seems right out of it scares ...is hydromorphone 1mg and dilaudid the same thing my 94 yr old father with alzheimers has... View answer

Answered by : Dr. Maninder ( General & Family Physician)
Dr. Rakesh Madhyastha MD

I was prescribed dilaudid for pain with ovarian cysts . However, my instincts are telling me that I should not be taking such a strong narcotic because of my epilepsy . I take depakote and topomax for my ... View answer

Answered by : Dr. Rakesh Madhyastha ( General & Family Physician)
Dr.  JANSONDURAI D MD

Is hydromorphone the same as dilauid & what kind of pain medication is it & how strong..i am prescribed the 2 mg dosage. One pharmacy gave me white pills with m on one side & 2 on the other. My new ... View answer

Answered by : Dr. JANSONDURAI D ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashwin Bhandari MD

You need to see a doctor for the prescription of the drug.

Dr.   Praveen Tayal MD

Hello. Thanks for writing to us. An excessive dose release or a tight attachment can cause such a burning. You can change the site of the punp and see if it helps. I hope this information has been both informative and...